![]() |
Volumn 3827 LNCS, Issue , 2005, Pages 71-81
|
Minimizing a monotone concave function with laminar covering constraints
|
Author keywords
[No Author keywords available]
|
Indexed keywords
ALGORITHMS;
COMPUTATIONAL METHODS;
CONSTRAINT THEORY;
DIFFERENTIATION (CALCULUS);
FUNCTION EVALUATION;
OPTIMIZATION;
PROBLEM SOLVING;
THEOREM PROVING;
COST FUNCTIONS;
LAMINAR COVERING CONSTRAINTS;
MONOTONE CONCAVE FUNCTIONS;
UNDIRECTED NETWORKS;
SET THEORY;
|
EID: 33744957958
PISSN: 03029743
EISSN: 16113349
Source Type: Book Series
DOI: 10.1007/11602613_9 Document Type: Conference Paper |
Times cited : (3)
|
References (10)
|